RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Mat. Inst. Steklova, 2013, Volume 282, Pages 10–21 (Mi tm3487)  

This article is cited in 2 scientific papers (total in 2 papers)

High level subcritical branching processes in a random environment

V. I. Afanasyev

Steklov Mathematical Institute of the Russian Academy of Sciences, Moscow, Russia

Abstract: A subcritical branching process in a random environment is considered under the assumption that the moment-generating function of a step of the associated random walk $\Theta(t)$, $t\geq0$, is equal to 1 for some value of the argument $\varkappa>0$. Let $T_x$ be the time when the process first attains the half-axis $(x,+\infty)$ and $T$ be the lifetime of this process. It is shown that the random variable $T_x/\ln x$, considered under the condition $T_x<+\infty$, converges in distribution to a degenerate random variable equal to $1/\Theta'(\varkappa)$, and the random variable $T/\ln x$, considered under the same condition, converges in distribution to a degenerate random variable equal to $1/\Theta'(\varkappa)-1/\Theta'(0)$.

Funding Agency Grant Number
Russian Foundation for Basic Research 11-01-00139
This work was supported by the Russian Foundation for Basic Research, project no. 11-01-00139.


DOI: https://doi.org/10.1134/S0371968513030023

Full text: PDF file (195 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics, 2013, 282, 4–14

Bibliographic databases:

Document Type: Article
UDC: 519.218.27
Received in September 2012

Citation: V. I. Afanasyev, “High level subcritical branching processes in a random environment”, Branching processes, random walks, and related problems, Collected papers. Dedicated to the memory of Boris Aleksandrovich Sevastyanov, corresponding member of the Russian Academy of Sciences, Tr. Mat. Inst. Steklova, 282, MAIK Nauka/Interperiodica, Moscow, 2013, 10–21; Proc. Steklov Inst. Math., 282 (2013), 4–14

Citation in format AMSBIB
\Bibitem{Afa13}
\by V.~I.~Afanasyev
\paper High level subcritical branching processes in a~random environment
\inbook Branching processes, random walks, and related problems
\bookinfo Collected papers. Dedicated to the memory of Boris Aleksandrovich Sevastyanov, corresponding member of the Russian Academy of Sciences
\serial Tr. Mat. Inst. Steklova
\yr 2013
\vol 282
\pages 10--21
\publ MAIK Nauka/Interperiodica
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/tm3487}
\crossref{https://doi.org/10.1134/S0371968513030023}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3308578}
\elib{http://elibrary.ru/item.asp?id=20280542}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2013
\vol 282
\pages 4--14
\crossref{https://doi.org/10.1134/S0081543813060023}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000325961800002}
\elib{http://elibrary.ru/item.asp?id=21883427}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84886048093}


Linking options:
  • http://mi.mathnet.ru/eng/tm3487
  • https://doi.org/10.1134/S0371968513030023
  • http://mi.mathnet.ru/eng/tm/v282/p10

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. I. Afanasyev, “Functional limit theorems for high-level subcritical branching processes in random environment”, Discrete Math. Appl., 24:5 (2014), 257–272  mathnet  crossref  crossref  mathscinet  elib
    2. Vatutin V., “Subcritical Branching Processes in Random Environment”, Branching Processes and Their Applications, Lecture Notes in Statistics, 219, eds. DelPuerto I., Gonzalez M., Gutierrez C., Martinez R., Minuesa C., Molina M., Mota M., Ramos A., Springer, 2016, 97–115  crossref  mathscinet  zmath  isi  scopus
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:126
    Full text:10
    References:25

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019